Operator-valued stochastic differential equations arising from unitary group representations

Applebaum, D., 2001. Operator-valued stochastic differential equations arising from unitary group representations. Journal of Theoretical Probability, 14 (1), pp. 61-76. ISSN 0894-9840

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Theoretical Probability
Creators: Applebaum, D.
Publisher: Kluwer Academic/Plenum Publ.
Place of Publication: New York
Date: 2001
Volume: 14
Number: 1
ISSN: 0894-9840
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:16
Last Modified: 09 Oct 2015 10:16
URI: http://irep.ntu.ac.uk/id/eprint/10456

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year